Matematicki Vesnik

Vol. 66, No. 4, 2014 · Contents

T. AL-Hawary:

I. Beg, M. A. Ahmed:
Fixed point for fuzzy contraction mappings satisfying an implicit relation

P. Chaipunya, Y. J. Cho, P. Kumam:
A remark on the property $\Cal P$ and periodic points of order $\infty$

A. Gupta, N. Bhatia:
$n$-normal and $n$-quasinormal composition and weighted composition operators on $L^{2}(\mu)$

S. S. Shukla, A. Yadav:
Lightlike submanifolds of indefinite para-Sasakian manifolds

G. A. Anastassiou:
Univariate fractional Polya type integral inequalities

S. H. Khan, H. Fukhar-ud-din, A. Kalsoom:
Common fixed points of two multivalued nonexpansive maps by a one-step implicit algorithm in hyperbolic spaces

A. Ali, V. De Filippis, F. Shujat:
Results concerning symmetric generalized biderivations of prime and semiprime rings

Z. D. Milovanovic:
Elliptic transmission problem in disjoint domains

B. L. Davis:
Compact families and continuity of the inverse

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 20 Aug 2014. Last modified: 1 September 2014.

© 2014 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition